Znanstveni rad - Izvorni znanstveni rad
Domain patterns in incommensurate systems with the uniaxial real order parameter

Dananić, V.; Bjeliš, Aleksa (1994)
Citirajte ovaj rad

Dananić, V. i Bjeliš, A. (1994). Domain patterns in incommensurate systems with the uniaxial real order parameter. Physical Review E, 50. (5), 3900-3910. doi: 10.1103/PhysRevE.50.3900

Dananić, V. i Aleksa Bjeliš. "Domain patterns in incommensurate systems with the uniaxial real order parameter." Physical Review E, vol. 50, br. 5, 1994, str. 3900-3910. https://doi.org/10.1103/PhysRevE.50.3900

Dananić, V. i Aleksa Bjeliš. "Domain patterns in incommensurate systems with the uniaxial real order parameter." Physical Review E 50, br. 5 (1994): 3900-3910. https://doi.org/10.1103/PhysRevE.50.3900

Dananić, V. i Bjeliš, A. (1994) 'Domain patterns in incommensurate systems with the uniaxial real order parameter', Physical Review E, 50(5), str. 3900-3910. doi: 10.1103/PhysRevE.50.3900

Dananić V, Bjeliš A. Domain patterns in incommensurate systems with the uniaxial real order parameter. Physical Review E [Internet]. 1994. [pristupljeno 12.11.2019.];50(5):3900-3910. doi: 10.1103/PhysRevE.50.3900

V. Dananić i A. Bjeliš, "Domain patterns in incommensurate systems with the uniaxial real order parameter", Physical Review E, vol. 50, br. 5, str. 3900-3910, 1994. [Online]. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:217:595343. [Citirano: 12.11.2019.]